# SDR C2XA06CL059

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 455 hours, 247 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: S7269
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OMA FLIGHT 2078, CREW REPORTED ON T/O ROLL EMERGENCY EXIT OPEN LIGHT INDICATION CAME ON.  THE INDICATION WAS THE LEFT WING EMERGENCY EXIT.  LIGHT WENT OUT IN FLIGHT.  THE EXIT DOOR WAS VERIFIED CLOSED WITH NO PRESSURIZATION LOSS.  MAINTENANCE INSPECTED AND RELEASED A/C IAW 52-70-00/3.  THE LEFT EMERGENCY EXIT DOOR MICROSWITCH WAS ADJUSTED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
